| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the driver fractured.There was no patient impact or surgical delay.There is no additional information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).D10: 31-301303.Item name: arcos con sz c std 60mm trl.Lot #: 053430.The product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
Event or Problem Description
There is no update to the prior event description provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4, g3, g6, h2, h6, h10.Correction: h4.One arcos 3.5mm hex drive was returned and evaluated.Upon visual inspection the liner was embedded in the shell and could not be removed.There was no visible damage to the liner.A review of the device history records identified no related deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.